Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 231, NWS Tulsa, OK

September 17, 2016Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2016, 8:06 PM CDT for Pushmataha County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2016, 8:06 PM CDT (01:06 UTC)
Expired
Sep 17, 2016, 9:00 PM CDT
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 139 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS54 KTSA 180106
SVRTSA
OKC127-180200-
/O.NEW.KTSA.SV.W.0231.160918T0106Z-160918T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT SAT SEP 17 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 900 PM CDT

* AT 806 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF DAISY TO 4 MILES WEST OF DUNBAR
  TO 10 MILES NORTHEAST OF LANE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CLAYTON...                        KOSOMA...
  SNOW...                           DUNBAR...
  STANLEY...                        MOYERS...
  CLAYTON LAKE STATE PARK...        TUSKAHOMA...
  EUBANKS...                        FINLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3432 9578 3449 9578 3451 9577 3451 9567
      3459 9567 3460 9552 3464 9551 3468 9532
      3468 9529 3467 9529 3447 9524 3427 9559
TIME...MOT...LOC 0106Z 260DEG 18KT 3458 9567 3447 9564 3441 9586 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
996 
WWUS54 KTSA 180114
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT SAT SEP 17 2016

OKC127-180200-
/O.CON.KTSA.SV.W.0231.000000T0000Z-160918T0200Z/
PUSHMATAHA OK-
814 PM CDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN PUSHMATAHA COUNTY...

AT 814 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF DAISY TO 2 MILES NORTHWEST OF
DUNBAR TO 10 MILES NORTHWEST OF MOYERS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON...                        KOSOMA...
SNOW...                           DUNBAR...
STANLEY...                        MOYERS...
CLAYTON LAKE STATE PARK...        TUSKAHOMA...
EUBANKS...                        FINLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3432 9578 3449 9578 3451 9577 3451 9567
      3459 9567 3460 9552 3464 9551 3468 9532
      3468 9529 3467 9529 3447 9524 3427 9559
TIME...MOT...LOC 0114Z 260DEG 18KT 3459 9562 3448 9559 3442 9581 

HAIL...1.25IN
WIND...60MPH
 
$$
128 
WWUS54 KTSA 180119
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT SAT SEP 17 2016

OKC127-180200-
/O.CON.KTSA.SV.W.0231.000000T0000Z-160918T0200Z/
PUSHMATAHA OK-
819 PM CDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN PUSHMATAHA COUNTY...

AT 819 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF STANLEY TO NEAR DUNBAR TO 8 MILES
SOUTH OF DAISY...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON...                        KOSOMA...
SNOW...                           DUNBAR...
STANLEY...                        MOYERS...
CLAYTON LAKE STATE PARK...        TUSKAHOMA...
EUBANKS...                        FINLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3432 9578 3449 9578 3451 9577 3451 9567
      3459 9567 3460 9552 3464 9551 3468 9532
      3468 9529 3467 9529 3447 9524 3427 9559
TIME...MOT...LOC 0119Z 268DEG 24KT 3458 9558 3447 9555 3441 9577 

HAIL...1.75IN
WIND...70MPH
 
$$
133 
WWUS54 KTSA 180132
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT SAT SEP 17 2016

OKC127-180200-
/O.CON.KTSA.SV.W.0231.000000T0000Z-160918T0200Z/
PUSHMATAHA OK-
832 PM CDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN PUSHMATAHA COUNTY...

AT 832 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF STANLEY TO 4 MILES SOUTHEAST OF DUNBAR
TO 4 MILES SOUTHWEST OF MOYERS...MOVING SOUTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON...                        KOSOMA...
SNOW...                           DUNBAR...
STANLEY...                        MOYERS...
CLAYTON LAKE STATE PARK...        EUBANKS...
FINLEY...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3432 9578 3439 9575 3445 9561 3452 9550
      3457 9550 3458 9536 3459 9527 3447 9524
      3427 9559
TIME...MOT...LOC 0132Z 320DEG 21KT 3452 9539 3441 9550 3430 9573 

HAIL...1.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:14 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 17, 6:14 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
614 PM CDT SAT SEP 17 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing convective complex across central OK will continue ESE
while likely gradually weakening. Aviation impacts are possible
across E OK with this round of precip. Areas of fog are again
likely tonight ahead of an additional convective complex which is
likely to pass near or through the area late tonight through early
Sun morning. Once that round of precip passes...VFR conditions
are expected.

&&

.PREV DISCUSSION... /Issued 318 PM CDT SAT SEP 17 2016/

DISCUSSION...
Main forecast challenge focuses on precipitation chances and
timing. Early morning MCS across TX panhandle weakened some
through mid-morning...but has intensified this afternoon as it
moves into a more unstable airmass across western OK. Now this
complex of storms is expected to maintain strength moving into
central OK by late afternoon...and possibly eastern OK by early
evening. Meanwhile...isolated storms are developing across
central/south central OK and may affect SE OK late this afternoon.
Any of these storms will be capable of isolated severe wind gusts
or hail given deep layer shear above 30 kt and cool mid level
temps.

Another round of thunderstorms is possible late tonight...as upper
wave moves east from CO/KS. Storms have already developed this
afternoon across northeast CO/wrn KS...and this may organize into
an MCS and move southeast late tonight. Have added pops in the
first period...for isolated afternoon/evening storms in the
western CWA with higher pops after midnight. Storms may spread
from northwest to southeast overnight with a threat for heavy
rains and possible flash flooding as well as strong/severe wind
gusts.

Storms will exit the area by Sunday morning with most areas
clearing out quickly. This will mark the last chance for any
storms for at least a few days...as upper ridge builds into the
area on Mon/Tue.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  86  68  92 /  70  30  10   0
FSM   68  86  66  93 /  60  50  10   0
MLC   66  87  68  93 /  70  50  10   0
BVO   59  85  64  91 /  60  30  10   0
FYV   60  83  62  88 /  40  40  10   0
BYV   62  82  64  89 /  40  30  10   0
MKO   63  86  66  92 /  70  40  10   0
MIO   59  84  65  91 /  40  20  10   0
F10   64  86  69  93 /  90  40  10   0
HHW   67  87  68  93 /  70  60  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

AVIATION...07
Hazardous weather outlook, Sep 17, 4:05 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT SAT SEP 17 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
405 PM CDT SAT SEP 17 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
 	AREA...ALONG AND WEST OF HIGHWAY 75.
	ONSET...AFTER 7 PM.

DISCUSSION...
THE THUNDERSTORM COMPLEX CURRENTLY MOVING THROUGH SOUTHWEST OKLAHOMA
WILL CONTINUE EASTWARD THIS AFTERNOON...POTENTIALLY MOVING INTO
PORTIONS OF EASTERN OKLAHOMA EARLY TO MID EVENING. ALTHOUGH
INSTABILITY IS LESS ACROSS EASTERN OKLAHOMA...A FEW OF THESE STORMS
COULD APPROACH SEVERE LIMITS WITH GUSTY WINDS.

ADDITIONAL STORMS ARE EXPECTED TO FORM ON THE HIGH PLAINS AND
ORGANIZE INTO AN EASTWARD MOVING COMPLEX TONIGHT INTO SUNDAY MORNING
ACROSS OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS, SUPPORTED BY AN
UPPER LEVEL WAVE. THE ACTIVITY SHOULD ARRIVE DURING THE EARLY
MORNING HOURS ON SUNDAY MORNING AND EXIT BY MIDDAY. THE DAMAGING
WIND RISK WILL BE LIMITED, MAINLY DUE TO THE COOL, MORE STABLE
CONDITIONS EXPECTED OVER THE REGION BY THIS TIME. GUSTY WINDS AND
LOCALLY HEAVY RAIN ARE MORE LIKELY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THRU FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...

STORMS WILL BE ONGOING SUNDAY MORNING ACROSS EASTERN OK AND
NORTHWEST AR, AND SHOULD EXIT THE REGION BY AROUND MIDDAY. THE
SEVERE WEATHER RISK SHOULD REMAIN LOW DUE TO THE STABLE
CONDITIONS EXPECTED TO BE IN PLACE AT THIS TIME. GUSTY WINDS AND
LOCALLY HEAVY RAIN ARE POSSIBLE.

RIDGING ALOFT WILL BRING TRANQUIL WEATHER TO THE REGION NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 17, 5:33 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT SAT SEP 17 2016

OKZ049-053-172300-
PUSHMATAHA OK-CHOCTAW OK-
533 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHOCTAW AND SOUTH
CENTRAL PUSHMATAHA COUNTIES UNTIL 600 PM CDT...

AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
RATTAN...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
RATTAN...                         OLETA...
APPLE...                          CORINNE...

LAT...LON 3416 9551 3429 9546 3427 9523 3407 9530
TIME...MOT...LOC 2233Z 288DEG 17KT 3420 9542
Special weather statement, Sep 17, 6:38 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT SAT SEP 17 2016

OKZ059-180015-
PAWNEE OK-
638 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAWNEE COUNTY UNTIL
715 PM CDT...

AT 638 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF MORRISON TO RIPLEY. MOVEMENT WAS
NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...

LAT...LON 3651 9703 3651 9701 3649 9700 3646 9697
      3646 9693 3647 9689 3616 9664 3616 9682
      3624 9682 3625 9684 3625 9692 3633 9693
      3634 9703
TIME...MOT...LOC 2338Z 240DEG 17KT 3626 9711 3601 9692
Special weather statement, Sep 17, 7:10 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CDT SAT SEP 17 2016

OKZ073-180100-
PITTSBURG OK-
710 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PITTSBURG COUNTY
UNTIL 800 PM CDT...

AT 710 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WEWOKA TO NEAR CALVIN TO NEAR CENTRAHOMA.
MOVEMENT WAS EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
KIOWA...                          ASHLAND...
HAYWOOD...                        SCIPIO...
ARPELAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9599 3494 9588
      3468 9591 3468 9609
TIME...MOT...LOC 0010Z 265DEG 11KT 3515 9647 3495 9625 3459 9635
Special weather statement, Sep 17, 7:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT SAT SEP 17 2016

OKZ071-073-180130-
PITTSBURG OK-MCINTOSH OK-
736 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
PITTSBURG COUNTIES UNTIL 830 PM CDT...

AT 735 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF WELEETKA TO 3 MILES NORTH OF HAYWOOD
TO 5 MILES SOUTHWEST OF WARDVILLE. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      HARTSHORNE...
KREBS...                          KIOWA...
SAVANNA...                        CROWDER...
ALDERSON...                       CANADIAN...
INDIANOLA...                      HANNA...
ASHLAND...                        BLANCO...
HAYWOOD...                        VIVIAN...
RAIFORD...                        BLOCKER...
SCIPIO...                         ARROWHEAD STATE PARK...
HAILEYVILLE...                    PITTSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3468 9589 3468 9609 3474 9609 3492 9602
      3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3530 9598
      3533 9573 3498 9551 3491 9551 3459 9566
      3459 9588
TIME...MOT...LOC 0035Z 265DEG 28KT 3526 9615 3493 9594 3459 9609
Special weather statement, Sep 17, 7:46 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT SAT SEP 17 2016

OKZ065-066-071-180115-
OKFUSKEE OK-MCINTOSH OK-OKMULGEE OK-
746 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...SOUTH
CENTRAL OKMULGEE AND WEST CENTRAL MCINTOSH COUNTIES UNTIL 815 PM
CDT...

AT 746 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF WETUMKA TO 6 MILES SOUTH OF
DUSTIN. MOVEMENT WAS NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WELEETKA...                       BRYANT...
VERNON...

LAT...LON 3543 9605 3533 9574 3515 9598 3529 9598
      3529 9627 3530 9628
TIME...MOT...LOC 0046Z 244DEG 49KT 3530 9621 3518 9603
Special weather statement, Sep 17, 7:53 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT SAT SEP 17 2016

OKZ049-073-075-180130-
PUSHMATAHA OK-PITTSBURG OK-LATIMER OK-
753 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PITTSBURG...
SOUTHWESTERN LATIMER AND NORTHWESTERN PUSHMATAHA COUNTIES UNTIL 830
PM CDT...

AT 753 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF DAISY TO 4 MILES EAST OF
STRINGTOWN. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARTSHORNE...                     KOSOMA...
DUNBAR...                         STANLEY...
MOYERS...                         EUBANKS...
FINLEY...

LAT...LON 3434 9578 3450 9578 3451 9567 3459 9567
      3459 9588 3468 9589 3488 9549 3429 9543
TIME...MOT...LOC 0053Z 282DEG 24KT 3448 9570 3446 9597

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:10 PM CDTSpecial Weather StatementTSAPittsburg50 min
Sep 17, 7:36 PM CDTSpecial Weather StatementTSAPittsburg54 min
Sep 17, 7:46 PM CDTSpecial Weather StatementTSAMcIntosh29 min
Sep 17, 7:53 PM CDTSpecial Weather StatementTSAPushmataha37 min
Sep 17, 8:30 PM CDTSevere Thunderstorm WarningTSAPushmataha60 min
Sep 17, 8:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.